Universality from very general nonperturbative flow equations in QCD

Rosten, Oliver J. (2006) Universality from very general nonperturbative flow equations in QCD. Physics Letters B, 645 (5-6). pp. 466-469. ISSN 03702693

Share :
Mastodon Twitter Facebook Email

[thumbnail of DIAS-STP-06-22.pdf]

Download (135kB) | Preview
Official URL: http://doi.org/10.1016/j.physletb.2006.12.057


In the context of very general exact renormalization groups, it will be shown that, given a vertex expansion of the Wilsonian effective action, remarkable progress can be made without making any approximations. Working in QCD we will derive, in a manifestly gauge invariant way, an exact diagrammatic expression for the expectation value of an arbitrary gauge invariant operator, in which many of the non-universal details of the setup do not explicitly appear. This provides a new starting point for attacking nonperturbative problems.

Item Type: Article
Divisions: School of Theoretical Physics > Preprints
Date Deposited: 05 Oct 2017 19:31
Last Modified: 17 Dec 2022 10:11
URI: https://dair.dias.ie/id/eprint/184

Actions (login required)

View Item View Item


Downloads per month over past year